# SDR AALA201901110002

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 18,901 hours, 7,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A750311
- Condition: Bent
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT,  BS 500H - 500I WAS BENT.  REPLACED THE FLOOR SUPPORT IAW RD 51-00-05.
